Coldrex MaxGrip 10 sachets – Lemon Flavored Drink for Cold Flu Fever Sore Throat

Coldrex MaxGrip 10 sachets – Lemon Flavored Drink for Cold Flu Fever Sore Throat

17.99

COLDREX MAXGRIP Lemon is a medicinal product to relieve symptoms of colds and flu in adults and contains three active ingredients: acetaminophen, which relieves pain and reduces fever; phenylephrine hydrochloride, a decongestant which unblocks the nose and sinuses, helping you to breathe more easily; vitamin C (ascorbic acid), which is administered flu and colds due to the increased needs of the organism, especially in the early stages of the disease.

Category:

Description

BEFORE YOU TAKE

Do not take with other paracetamol – containing medicines or medicines for colds and flu.

Do not take COLDREX MAXGRIP Lemon if:

you are allergic (hypersensitive) to paracetamol, phenylephrine hydrochloride, vitamin C or any of the excipients;
you are being treated with antidepressants, such as monoamine oxidase inhibitors.
Ask your doctor if any of these apply to you either:

have liver or kidney disease;
You have a hypertension, heart disease, vascular disease (Raynaud’s disease), which appears as the pain in the fingers;
you are diabetic. Each sachet contains 3,725 g sugar;
suffer from overactive thyroid gland;
have glaucoma;
you have prostate problems and / or difficult urination;
taking other medicines (see below);
suffer from congenital fructose intolerance, glucose / galactose malabsorption syndrome or sugar / isomaltulose deficit.
Consult your doctor or pharmacist before taking Koldreks MaksGrip Lemon if you take:

other drugs containing acetaminophen;
other medicines that contain a decongestant or cold;
warfarin or drugs used to thin the blood;
beta-blockers used for heart disease and high blood pressure;
digoxin;
means to suppress or stimulate the appetite;
drugs for the treatment of depression such as tricyclic antidepressants (e. amitriptyline).
Tell your doctor or pharmacist if you are taking these or any other medicines, including herbal or non-prescription medicines.

Pregnancy and lactation

The drug is not recommended during pregnancy.
If you are breastfeeding, talk to your doctor or pharmacist before taking

HOW TO TAKE

For oral administration.
The usual dose for adults (including the elderly) and children 12 years and above is one sachet every 4 or 6 hours as needed.
Do not take more than four (4) sachets for a period of 24 hours.
Do not take more than 7 (seven) days.
Do not give to children under 12 years.
COLDREX MAXGRIP

Lemon taken the form of hot drink.

Pour the contents of one sachet in a glass, add hot water (about 125 ml) and mix well.
If necessary, add cold water.
If you prefer, add sugar or honey.
If the fever lasts more than three days, and other symptoms – more than five days, consult your doctor and stop taking

POSSIBLE SIDE EFFECTS

As with all medicines, and COLDREX MAXGRIP Lemon can be observed side effects. Adverse reactions are rare and may include headache, dizziness, nervousness, insomnia, increased blood pressure, nausea and vomiting.

If any of the side effects listed above you worry excessively or have any side effects not listed in this leaflet, consult your doctor.

Stop taking COLDREX MAXGRIP Lemon if you experience:

allergic reactions, e. itching, rash, breathing problems, the occurrence of swelling of the lips, tongue, throat or face, mouth ulcers;
unexpected bleeding or bruising tendency;
heart rhythm problems (unexpected palpitations);
loss or visual impairment;
or had breathing problems in the use of aspirin or non-steroidal anti-inflammatory drugs in the past.

Important Information

This product is a medicine; make sure to speak to your doctor or pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact your doctor.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please contact your General Practitioner if appropriate regarding this product.

Packed for Europe market, that means the box and (or) information leaflet sometimes are only in Russian / Polish / Lithuanian or other language. In this case please refer to this listing description. Everything important is translated here.

The picture is for illustration only. The packaging can be changed by the manufacturer. The box in package will be folded flat.

Reviews

There are no reviews yet.

Be the first to review “Coldrex MaxGrip 10 sachets – Lemon Flavored Drink for Cold Flu Fever Sore Throat”

Your email address will not be published. Required fields are marked *